I'm taking consultation from a psychiatrist. I'm on duzela 30 mg in the morning and evening twice a day and nexito 20 mg before sleeping. I have been advised to take 0.5 zapiz in the morning but still during the day I feel weak and shakiness and tremors. As if major dizziness. Kindly pave way.
41 years experience
Ask Free Question
now in addition to the drugs you r taking you have to make certain changes in your routine.
1. No alcohol
2. You r over wt - reduce your wt
3. No smoking
4. Diet- a. No ghee, sugar, rice, potato. Take mix of vegetable oils
b take more fruits and vegetables
c. Take whole grain atta
d. No fried/ no spicy/ no junk/ no processed food
e. Take more water, take 2/3 glasses of warm water in the morning
5. Do morning walk 30 mts brisk walk
6. Do deep breathing exercise.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Body Weakness treatment